# SDR EVCA202209200001

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N863LH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8789
- Aircraft time: 1,226 hours, 3,857 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Flange
- Part number: 704A33635001
- Condition: Cracked
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HYDRAULIC PUMP FLEXIBLE RUBBER FLANGE IS CRACKED AT THE 4 HOLES.
